On distributive fixed-point expressions
RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications, Tome 33 (1999) no. 4-5, pp. 427-446
Cet article a éte moissonné depuis la source Numdam
@article{ITA_1999__33_4-5_427_0,
author = {Seidl, Helmut and Niwi\'Nski, Damian},
title = {On distributive fixed-point expressions},
journal = {RAIRO - Theoretical Informatics and Applications - Informatique Th\'eorique et Applications},
pages = {427--446},
year = {1999},
publisher = {EDP-Sciences},
volume = {33},
number = {4-5},
mrnumber = {1748665},
zbl = {0945.68127},
language = {en},
url = {http://geodesic.mathdoc.fr/item/ITA_1999__33_4-5_427_0/}
}
TY - JOUR AU - Seidl, Helmut AU - NiwiŃski, Damian TI - On distributive fixed-point expressions JO - RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications PY - 1999 SP - 427 EP - 446 VL - 33 IS - 4-5 PB - EDP-Sciences UR - http://geodesic.mathdoc.fr/item/ITA_1999__33_4-5_427_0/ LA - en ID - ITA_1999__33_4-5_427_0 ER -
%0 Journal Article %A Seidl, Helmut %A NiwiŃski, Damian %T On distributive fixed-point expressions %J RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications %D 1999 %P 427-446 %V 33 %N 4-5 %I EDP-Sciences %U http://geodesic.mathdoc.fr/item/ITA_1999__33_4-5_427_0/ %G en %F ITA_1999__33_4-5_427_0
Seidl, Helmut; NiwiŃski, Damian. On distributive fixed-point expressions. RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications, Tome 33 (1999) no. 4-5, pp. 427-446. http://geodesic.mathdoc.fr/item/ITA_1999__33_4-5_427_0/